# SDR SWIA202163008

- Difficulty date: October 9, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD GROUND SPOILER PCU HAVE RUSTED HARDWARE FOR MOUNTING AND HINGE POINTS      (C-CHECK RO 12-4-2021)    REPLACED RUSTED HARDWARE WITH NEW HARDWARE LEFT OUTBOARD GROUNG SPOILER PCU FORK END AND HINGE LINK REF CRJ 200 AMM 27-63-01-400-801 STEP 2. B. (3) THRU (4).
